AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jérémy Blanc and Serge Cantat. Dynamical degrees of birational transformations of projective surfaces. J. Amer. Math. Soc. 29 (2016) 415-471.
Abstract, references, and article information   
View Article: PDF

[2] Tien-Cuong Dinh and Nessim Sibony. Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005) 291-312. MR 2137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1